Day Nurse Liquid 240ml

Day Nurse Liquid 240ml

Day Nurse Liquid 240ml

£4.59 Save: £1.30 RRP: £5.89

  • This product is limited to 1 per order, if you wish to order more please contact the pharmacy team/customer services.
  • Due to legal restrictions, Pseudoephedrine containing products are limited to a total of 720mg. Products that contain Pseudoephedrine cannot be purchased at the same time as Ephedrine containing products.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery service.

Brand: Day Nurse
Code: 2831527
Weight: 264g


Due to the nature of this medication the quantity is limited to ONE bottle. If more than one is required please contact the pharmacy team and they will assess your requirements – (select Online medicine advice from the dropdown menu)

Day Nurse Liquid provides the symptomatic relief of colds and flu. It provides the relief of symptoms including headache, shivers, aches and pains, blocked or runny nose, sore throat pain, and dry, tickly, non-productive cough. The non-drowsy liquid contains the analgesic paracetamol to relieve pain and fever, a decongestant pseudoephedrine to help you breathe more easily and a cough suppressant, Pholcodine, for the dry or tickly cough.


How to take Day Nurse Liquid:

Adults take 30ml every 4 hours as necessary. Maximum 120ml in 24 hours or 3 doses in 24 hours if a night-time paracetamol containing product is taken before bedtime.
Children 6-12 years take 15ml every 4 hours as necessary. Maximum 45ml in 24 hours.
Not to be given to children under 6 years


Caution when using Day Nurse Liquid:

Do not take with any other cold or decongestant products or other paracetamol containing products or with alcohol. Consult your doctor before taking this medicine if you are under the care of your doctor or receiving prescribed medicines or are pregnant or if symptoms persist.

Do not take:

For longer than 7 days unless your doctor agrees.
If you have live or kidney problems, chronic bronchitis or bronchiectasis. Your doctor will have told you if these apply to you.
If you are pregnant or breast feeding.


Day Nurse Liquid contains:

Each 30 ml dose contains Paracetamol 1000mg, Pholcodine 10mg, Pseudophedrine Hydrochloride 60 mg. Also includes sucrose 5% ethnanol, liquid glucose and glycerol.